# SDR YENA2023040700329

- Difficulty date: April 3, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271N
- Aircraft serial: 10101
- Aircraft time: 6,809 hours, 1,286 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Fmc
- Part number: C13207DA08
- Part serial: C13207013402
- Condition: Failed
- Location: 1ca2
- Part time: 6,809 hours, 1,286 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#8026, LGW-BOS. (ETOPS) 'CA+FO  MCDU LOST ALL DATA FOR "UTC"  "SPD/ALT" "DIST" AND "EFOB"  FIELDS. FO WAS FLYING PILOT W AUTOPILOT 2 ENGAGED  RESET PROCEDURE FMGC1 WAS RESTORED, RESET PROCEDURE FOR FGMC2 WAS ATTEMPTED 3 TIMES BUT NOT RESTORED  #2 DATA  RETURNED W NO FURTHER ATTEMPT ON ITS ONW; REMOVED AND REPLACED FMGC #2 AND VERIFIED S/W P/N'S. AFS TEST AND GROUND SCANNING OK REF AMM 22-83-34, AMM22-96-00, AMM22-91-00.'
